Benzo Buddies member panics as cut and suffer taper hits wall

screwed up my taper
« on: August 11, 2016, 05:59:17 pm »

[Buddie]

Twice this week I’ve taken an extra 10mg on top of my 8mg tapering dose. I just cant stop panicking. I take the 8mg in the morning and by night I’m a mess and just rammed some more down my throat. Have I totally messed it all up? I’ve never taken 18mg in a day before. The realization I’m addicted and have to taper has made my panic disorder worse than ever. Please tell me I can just carry on with 8mg tomorrow??

Re: screwed up my taper
« Reply #1 on: August 11, 2016, 06:03:32 pm »

[Buddie]

I’m talking about diazepam just encase I caused confusion there. The worst part I it didn’t even help still feel hopeless and freaked out.

Re: screwed up my taper
« Reply #2 on: August 11, 2016, 06:33:53 pm »

[Buddie]

Please anyone????

One thought on “Benzo Buddies member panics as cut and suffer taper hits wall

  1. If over a one hundred percent updose didn’t help their symptoms then their symptoms aren’t bzd withdrawals.

    This isn’t difficult it’s rudementary.

    I bet my left nut that won’t be explained to them. They won’t receive genuine hope to get out of the hole, they’ll get misdirection and slide deeper into the hole for longer.

    The nonsense they call peer-support is considerably more harmful for most of them than a standard physician’s taper.

    I pray for the brainwashed. What they need to “heal” from isn’t bzd damage it’s mental illness.

Leave a Reply

Your email address will not be published. Required fields are marked *